A note on sheaves without self-extensions on the projective n-space

Dieter Happel, Dan Zacharia

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let Pn be the projective n-space over the complex numbers. In this note we show that an indecomposable rigid coherent sheaf on Pn has a trivial endomorphism algebra. This generalizes a result of Drézet for n = 2.

Original languageEnglish (US)
Pages (from-to)3383-3390
Number of pages8
JournalProceedings of the American Mathematical Society
Volume141
Issue number10
DOIs
StatePublished - Aug 1 2013

Keywords

  • Coherent sheaves
  • Exceptional objects
  • Exterior algebra
  • Projective space
  • Vector bundles

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on sheaves without self-extensions on the projective n-space'. Together they form a unique fingerprint.

  • Cite this